논문KCI 등재
A disproval of a conjecture concerning the Rademacher pseudocharacter on SL(2, Z)
1
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
참고문헌 (10)
- L. Polterovich, "Kick stability in groups and dynamical systems", Nonlinearity, 14(5), pp.1331~1363 (1991)
- H. Endo, "Failure of separation by quasi-homomorphisms in mapping class groups", Proc. Amer. Math. Soc, 135(9) (2007)
- A. I. Shtern, "A pseudocharacter that is determined by the Rademacher symbol", Russ. Math. Surv, 45(3), pp.224~226 (1990)
- A. I. Shtern, "A uniqueness theorem for the rademacher quasicharacter", Advanced Studies in Contemporary Mathematics, 24(1), pp.1~4 (2014), 장전수학회
- 7-branes: beyond the Kodaira classification, "Adv. Theor. Math. Phys", 2000, 1785~1833
- 7-branes: Kac-Moody algebras and beyond, "Adv. Theor. Math. Phys", 2000, 1835~1891
- H. Rademacher, "Zur Theorie der Modulfunktionen", J. Reine Angew. Math, 167, pp.312~336 (1932)
- V. A. Faiziev, "Pseudocharacters of the group SL(2; Z), Funktsional. Anal. i Prilozhen. 26 (1992), no. 4, 77–79; English transl", Funct. Anal. Appl, 26(4), pp.293~295 (1993)
- V. A. Faiziev, "Description of pseudocharacters’ space on free product of groups", Math. Inequal. Appl, 3(2), pp.269~293 (2000)
- A. I. Shtern, "Quasi-symmetry", I, Russ. J. Math. Phys, 2(3), pp.353~382 (1994)
관련 논문AI추천
A uniqueness theorem for the rademacher quasicharacterA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제1호GUICHARDET–WIGNER PSEUDOCHARACTER ON THE UNIVERSAL COVERING GROUP OF SL(2,R) HAS A NONTRIVIAL RESTRICTION TO THE PREIMAGE OF SL(2,Z)A. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2022 · 제25권 제1호RESTRICTION OF THE GUICHARDET–WIGNER PSEUDOCHARACTER ON SL(2;R) TO A SUBGROUP COVERING SL(2; Z)A. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2018 · 제21권 제1호One-dimensional continuous pseudorepresentations of the group SL(2,Q_p) are identity representationsA. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제1호One-dimensional locally bounded not necessarily continuous pseudorepresentations of the group SL(2,Qp) with small defect are identity representationsA. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제2호One-dimensional pseudorepresentations with small defect that are trivial on a normal subgroupA. I. SHTERN장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제4호
이 간행물의 다른 논문 (18건)
SYMMETRIC IDENTITIES OF DEGENERATE q-BERNOULLI POLYNOMIALS UNDER SYMMETRY GROUP S3권혁인, Dmitry V. Dolgy, 김태균, 서종진pp. 1-9NEW APPROACH TO THE SIGN PATTERNS THAT REQUIRE POWER NONNEGATIVITY, OR REQUIRE EVENTUAL NONNEGATIVITY박진우pp. 17-27Analysis of TPMACA with two trees based on 90/150 TPSACA최언숙, 공길탁, 조성진pp. 29-38SOME IDENTITIES INVOLVING FROBENIUS-EULER POLYNOMIALS AND NUMBERS김태균, 서종진pp. 39-46THE DETOUR MONOPHONIC GRPHOIDAL COVERING NUMBER OF A GRAPHS. SANTHA KUMARI, P. TITUSpp. 47-56
